# SDR HEEA088218

- Difficulty date: July 17, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Part serial: T32377
- Condition: Intermittent
- Location: Step
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP ACTUATOR OPERATION INTERMITTENT.
